MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0000000000001098

Медицинская библиотека · Cornea · 2017

Refractory Tamoxifen-Induced Keratopathy Despite Drug Withdrawal.

Andreanos Konstantinos, Oikonomakis Konstantinos, Droutsas Konstantinos, Petrelli Myrsini, Kymionis George

Клинический случайСтатьяПеревод в очереди

Аннотация

PURPOSE: To report a case with refractory tamoxifen-induced keratopathy despite drug withdrawal.

METHODS

Case report.

RESULTS

A 50-year-old woman, diagnosed with bilateral breast cancer underwent mastectomy in 2005. She was treated with tamoxifen citrate from 2005 to 2012. According to her medical history, no corneal abnormalities had been documented during past ophthalmological examinations except low myopia, before initiation of tamoxifen treatment. In 2009, 4 years after start of treatment, she was diagnosed with subepithelium deposits compatible with drug-induced keratopathy. The patient was examined again in 2016, 4 years after withdrawal of the drug with persistent tamoxifen-induced keratopathy.

CONCLUSIONS

Contrary to current literature, it seems that tamoxifen-induced corneal abnormalities may persist for years after drug withdrawal.

Для цитирования: Andreanos Konstantinos, Oikonomakis Konstantinos, Droutsas Konstantinos, Petrelli Myrsini, Kymionis George. Refractory Tamoxifen-Induced Keratopathy Despite Drug Withdrawal.. Cornea. 2017. DOI: 10.1097/ico.0000000000001098.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.